# SDR 98ZZZX1230

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LT WING UPPER TRAILING EDGE SHROUD LOWER LIP HAS A 2 INCH CRACK IN IT IN AREA BETWEEN WING RIBS 5 AND 6.  REF:  W/C NR 5042 FOR SHEET METAL FORMING AND HEAT TREATING TO 2024T-81 SPEC.  REPAIRED IAW FAX DJR/RJ0192-97 ISS 2.
